Volume 7 Issue 1
June 2019
An Improved Confidence Interval
Rishi Raj Subedi, James Issos
American Review of Mathematics and Statistics, 7(1), pp. 8-11 DOI: 10.15640/arms.v7n1a2 URL: http://dx.doi.org/10.15640/arms.v7n1a2 |
View Abstract | Full Text (PDF) |
Bases of software for computer simulation and multivariante prediction of economic even at uncertainty conditions on the base of n-component piecewise-linear economic-mathematical models in m-dimensional vector space
Azad Gabil oglu Aliyev
American Review of Mathematics and Statistics, 7(1), pp. 12-36 DOI: 10.15640/arms.v7n1a3 URL: http://dx.doi.org/10.15640/arms.v7n1a3 |
View Abstract | Full Text (PDF) |
Browse Journals
Journal Policies
Information
Useful Links
- Call for Papers
- Submit Your Paper
- Publish in Your Native Language
- Subscribe the Journal
- Frequently Asked Questions
- Contact the Executive Editor
- Recommend this Journal to Librarian
- View the Current Issue
- View the Previous Issues
- Recommend this Journal to Friends
- Recommend a Special Issue
- Comment on the Journal
- Publish the Conference Proceedings
Latest Activities
Resources
Visiting Status
![]() |
167 |
![]() |
149 |
![]() |
316 |
![]() |
6335 |
![]() |
1048415 |
![]() |
18 |